A note on rigidity of 3-Sasakian manifolds

Henrik Pedersen Yat Sun Poon

Differential Geometry mathscidoc:1910.43815

Proceedings of the American Mathematical Society, 127, (10), 3027-3034, 1999
Making use of the relations among 3-Sasakian manifolds, hypercomplex manifolds and quaternionic Khler orbifolds, we prove that complete 3-Sasakian manifolds are rigid.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:10:31 uploaded by ypoon ] [ 232 downloads ] [ 0 comments ]
@inproceedings{henrik1999a,
  title={A note on rigidity of 3-Sasakian manifolds},
  author={Henrik Pedersen, and Yat Sun Poon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020221031862711344},
  booktitle={Proceedings of the American Mathematical Society},
  volume={127},
  number={10},
  pages={3027-3034},
  year={1999},
}
Henrik Pedersen, and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. 1999. Vol. 127. In Proceedings of the American Mathematical Society. pp.3027-3034. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020221031862711344.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved